Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 49, Issue 2, Spring 2003  pp. 389-405.

Spectral invariance, K-theory isomorphism and an application to the differential structure of $C^*$-algebras

Authors S.J. Bhatt, (1) A. Inoue, (2) and H. Ogi (3)
Author institution: (1) Department of Mathematics, Sardar Patel University, Vallabh Vidyanagar 388120, India; Current address: Department of Mathematics and Statistics, Case Western Reserve University, Cleveland, Ohio 43403, USA
(2) Department of Applied Mathematics, Fukuoka University, Nanakuma, Jonan-ku Fukuoka 814-0180, Japan
(3) Department of Functional Materials Engineering Fukuoka Institute of Technology, Wazirohigash Higashi-ku Fukuoka 811-0295, Japan

Summary:  The notion of spectral invariance of a locally convex $*$-algebra is defined by constructing the enveloping $C^*$-algebra and is characterized. It is shown that the spectral invariance induces ${\rm K}$-theory isomorphism at a general level. As an application, the differential structure o f $C^*$-algebras is studied.

Contents    Full-Text PDF